Alert archive / Wisconsin / Storm Watches in 2020
Storm Watch 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this storm watch at Nov 14, 2020, 3:31 AM CST. It took effect at Nov 15, 2020, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 3:31 AM CST (09:31 UTC)
- In effect from
- Nov 15, 2020, 6:00 AM CST
- Expired
- Nov 14, 2020, 1:06 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
472 WHUS73 KMKX 140931 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 331 AM CST Sat Nov 14 2020 LMZ080-669-671-673-675-777-779-870-872-874-876-878-141745- /O.EXT.KMKX.GL.W.0042.201114T2100Z-201115T1200Z/ /O.NEW.KMKX.SR.A.0002.201115T1200Z-201116T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 331 AM CST Sat Nov 14 2020 ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... ...STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...South winds 15 to 25 kt becoming southeast gales to 35 kt this afternoon. South gales to 40 kt becoming southwest gales to 45 kt tonight. West gales to 45 kt with storm force gusts up to 50 kt on Sunday. West gales to 45 kt diminishing to gales to 35 kt Sunday night. Waves 3 to 5 ft building to 8 to 11 ft this afternoon. Waves 10 to 14 ft tonight building to 12 to 16 ft on Sunday, then subsiding to 8 to 12 feet Sunday night. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...For the Gale Warning, from 3 PM this afternoon to 6 AM CST Sunday. For the Storm Watch, from Sunday morning through Sunday afternoon. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for severe conditions before conditions deteriorate. && $$ LMZ261-362-364-366-563-565-567-868-141745- /O.EXT.KMKX.GL.W.0042.201114T1800Z-201115T1200Z/ /O.NEW.KMKX.SR.A.0002.201115T1200Z-201116T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 331 AM CST Sat Nov 14 2020 ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... ...STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...South winds 15 to 25 kt increasing to gales to 40 kt this afternoon. Southeast gales to 40 kt becoming south gales to 35 kt tonight. Southwest gales to 45 kt with west storm force gusts up to 50 kt on Sunday. West gales to 45 kt diminishing to gales to 35 kt Sunday night. Waves 3 to 5 ft building to 8 to 11 ft this afternoon. Waves 10 to 14 ft tonight and Sunday, subsiding to 8 to 11 ft Sunday night. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...For the Gale Warning, from noon today to 6 AM CST Sunday. For the Storm Watch, from Sunday morning through Sunday afternoon. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for severe conditions before conditions deteriorate. && $$ LMZ643>646-141745- /O.NEW.KMKX.SC.Y.0102.201114T1500Z-201114T2100Z/ /O.CON.KMKX.GL.W.0042.201114T2100Z-201116T0900Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 331 AM CST Sat Nov 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt until mid afternoon. Southwest gales up to 35 kt this afternoon and evening, then westerly gales up to 45 kt on Sunday. Waves 3 to 5 feet building to 4 to 7 feet this afternoon, and 6 to 8 feet tonight. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM CST Monday. For the Small Craft Advisory, from 9 AM this morning to 3 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ MRC
2 follow-up statements
054 WHUS73 KMKX 141446 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 846 AM CST Sat Nov 14 2020 LMZ643>646-142300- /O.CON.KMKX.SC.Y.0102.201114T1500Z-201114T2100Z/ /O.CON.KMKX.GL.W.0042.201114T2100Z-201116T0900Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 846 AM CST Sat Nov 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt until mid afternoon. Southwest gales up to 35 kt this afternoon and evening, then westerly gales up to 45 kt on Sunday. Waves 3 to 5 feet building to 4 to 7 feet this afternoon, and 6 to 8 feet tonight. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM CST Monday. For the Small Craft Advisory, from 9 AM this morning to 3 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-142300- /O.CON.KMKX.GL.W.0042.201114T2100Z-201115T1200Z/ /O.CON.KMKX.SR.A.0002.201115T1200Z-201116T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 846 AM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...South winds 15 to 25 kt becoming southeast gales to 35 kt this afternoon. South gales to 40 kt becoming southwest gales to 45 kt tonight. West gales to 45 kt with storm force gusts up to 50 kt on Sunday. West gales to 45 kt diminishing to gales to 35 kt Sunday night. Waves 3 to 5 ft building to 8 to 11 ft this afternoon. Waves 10 to 14 ft tonight building to 12 to 16 ft on Sunday, then subsiding to 8 to 12 feet Sunday night. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...For the Gale Warning, from 3 PM this afternoon to 6 AM CST Sunday. For the Storm Watch, from Sunday morning through Sunday afternoon. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for severe conditions before conditions deteriorate. && $$ LMZ261-362-364-366-563-565-567-868-142300- /O.CON.KMKX.GL.W.0042.201114T1800Z-201115T1200Z/ /O.CON.KMKX.SR.A.0002.201115T1200Z-201116T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 846 AM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...South winds 15 to 25 kt increasing to gales to 40 kt this afternoon. Southeast gales to 40 kt becoming south gales to 35 kt tonight. Southwest gales to 45 kt with west storm force gusts up to 50 kt on Sunday. West gales to 45 kt diminishing to gales to 35 kt Sunday night. Waves 3 to 5 ft building to 8 to 11 ft this afternoon. Waves 10 to 14 ft tonight and Sunday, subsiding to 8 to 11 ft Sunday night. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...For the Gale Warning, from noon today to 6 AM CST Sunday. For the Storm Watch, from Sunday morning through Sunday afternoon. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for severe conditions before conditions deteriorate. && $$
362 WHUS73 KMKX 141906 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 106 PM CST Sat Nov 14 2020 LMZ080-669-671-673-675-777-779-870-872-874-876-878-150315- /O.CON.KMKX.GL.W.0042.201114T2100Z-201115T1200Z/ /O.UPG.KMKX.SR.A.0002.201115T1200Z-201116T0000Z/ /O.NEW.KMKX.SR.W.0004.201115T1200Z-201116T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 106 PM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...STORM WARNING IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WHAT...For the Storm Warning, west winds 30 to 40 kt with gusts up to 50 kt and waves 10 to 15 ft expected. For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft expected. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...For the Storm Warning, from 6 AM to 6 PM CST Sunday. For the Gale Warning, until 6 AM CST Sunday. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ261-362-364-366-563-565-567-868-150315- /O.CON.KMKX.GL.W.0042.000000T0000Z-201115T1200Z/ /O.UPG.KMKX.SR.A.0002.201115T1200Z-201116T0000Z/ /O.NEW.KMKX.SR.W.0004.201115T1200Z-201116T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 106 PM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...STORM WARNING IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WHAT...For the Storm Warning, west winds 25 to 35 kt with gusts up to 50 kt and waves 7 to 12 ft expected. For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...For the Storm Warning, from 6 AM to 6 PM CST Sunday. For the Gale Warning, until 6 AM CST Sunday. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-150315- /O.CON.KMKX.SC.Y.0102.000000T0000Z-201114T2100Z/ /O.CON.KMKX.GL.W.0042.201114T2100Z-201116T0900Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 106 PM CST Sat Nov 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...For the Gale Warning, southwest winds 20 to 30 kt with gusts up to 45 kt and waves 6 to 9 ft expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, until 3 AM CST Monday. For the Small Craft Advisory, until 3 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this storm watch went out at Nov 13, 8:57 PM CST, 6 hours 34 minutes earlier.
Area forecast discussion, Nov 13, 8:57 PM CST, 6 hours 34 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
857 PM CST Fri Nov 13 2020
.UPDATE...
(Issued 857 PM CST Fri Nov 13 2020)
The overnight should be quiet and cool. After the quick fall this
evening, temperatures will likely hold steady overnight as warm
advection gradually develops, perhaps even beginning to rise by a
degree or two just before sunrise.
Winds tomorrow will be rather brisk, with southerly gusts in the
30-35 MPH range.
Boxell
&&
.SHORT TERM...
(Issued 339 PM CST Fri Nov 13 2020)
Tonight through Sunday:
Lighter sfc winds associated with passing ridge axis and clear
skies will let temperatures fall rapidly this evening. Most areas
should fall into the low to mid 20s overnight before leveling off.
Short term guidance remains in good agreement on sharpening mid-
level low pressure trof crossing the Rockies into the Plains
tonight into Saturday, and then becoming negatively tilted as it
moves across the Upper Midwest and Great lakes Saturday night and
Sunday. As a result, deepening low pressure will take a similar
track to the system which passed across the area earlier this
week, crossing eastern IA into southwest WI Saturday evening, and
then rapidly moving northeast across the rest of WI and UP
Saturday night into early Sunday. Fortunately, there is much less
instability with this system. Will include a slight chance for
thunder Saturday evening as main cold front moves through southern
WI. A rapid increase in moisture and precipitable water will
occur on Saturday as low level winds increase to 40 to 50 knots.
This strong moisture return should trigger showers across the area
from late Saturday morning into Saturday night. Temperatures
should recover enough by precipitation onset in south central WI so
that the pavement will be warmer than freezing, eliminating the
possibility of a light glaze developing. The strong surge of warm
air will ensure any precipitation that does fall on Saturday will
fall in liquid form.
Gusty south winds to 35 mph will be possible on Saturday. Another
round of strong winds is expected late Saturday night into Sunday
as the deepening surface low pulls away from the area. West to
southwest wind gusts to 45 mph will be possible on Sunday. Also,
there may be a brief period of light rain changing over to light
snow in parts of the northern CWA later Saturday night. Colder air
will quickly surge into the area, and the lingering low level
trof and deformation may cause the period of light mixed
precipitation. Any snowfall would remain light, less than an inch
on colder surfaces.
Kavinsky
&&
.LONG TERM...
(Issued 339 PM CST Fri Nov 13 2020)
Sunday Night and Monday:
Quiet and cold conditions look likely for Sunday night as a weak
high pressure ridges passes through the region. Clouds may
increase later in the night as the Medium Range guidance is coming
into somewhat agreement on a weak area of isentropic lift moving
along a baroclinic zone draped from the northern Plains into the
southern Great Lakes. Low level moisture at this point looks
sparse, so wl be holding off on introducing any light precip
during the day Monday.
Monday Night through Friday:
A weak reinforcing push of low level colder air will settle over
the area Monday night and Tuesday. The mid-level steering winds
turn a bit more zonal to WSW for the rest of the week allowing
more seasonal temperatures to return to southern WI. Weak high
pressure will continue to bring quiet conditions to the area
through Wednesday. Broad scale upstream long wave troffing
increasing over the western CONUS will result in a surge of warmer
air into the area Wednesday night and Thursday. There is little
agreement with the strength of this warm air surge as well as the
amount of moisture that may be tapped from the south. Due to all
this uncertainty, wl remain optimistic and dry for the last few
periods.
Kavinsky
&&
.AVIATION...
(Issued 857 PM CST Fri Nov 13 2020)
VFR will continue overnight as high pressure pushes east of the
region. Winds will become southerly tomorrow morning, with gusty
south winds expected during the day tomorrow, with gusts to 30
knots at times. Mid and high level clouds will build in early
tomorrow, with ceilings gradually falling through the day. Expect
to see ceilings fall to MVFR by Saturday afternoon, with rain
showers becoming more widespread across the region. IFR will
likely develop tomorrow night as ceilings and visibility continue
to fall.
Boxell
&&
.MARINE...
(Issued 339 PM CST Fri Nov 13 2020)
Another bout of strong winds is expected over Lake Michigan this
weekend. Deepening low pressure will move across Wisconsin and
northern Lake Michigan Saturday night and quickly into far
southern Canada Sunday morning. This low will deepen to around
28.9 inches during this period which will result in strong south
winds ahead of the low and very strong west winds in its wake.
Will be upgrading the Gale Watch to a Gale Warning from Saturday
afternoon into Sunday night. The strongest winds will be late
Saturday night and Sunday morning as the low continues to deepen
and move across the nearby area. Gusts to 45 knots look likely and
may be a period of Storm Force winds Sunday morning into the
afternoon. At this point, not yet ready to issue a Storm Watch,
but a 6 hour period of Storm Warning WSW gusts may eventually be
needed for Sunday.
Kavinsky
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868...noon Saturday to 3 AM Monday.
Gale Warning...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-
LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-
LMZ878...3 PM Saturday to 3 AM Monday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Nov 14, 3:13 AM CST, 18 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 313 AM CST Sat Nov 14 2020 WIZ046-047-051-052-056>060-062>072-150915- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 313 AM CST Sat Nov 14 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Breezy winds from the south are expected this afternoon, with gusts 30 to 35 mph. There is a slight chance for thunderstorms this evening along a cold front. Winds turn westerly and increase behind the front. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong winds are expected Sunday behind the cold front. Frequent gusts of 40 to 45 mph are expected. A Wind Advisory will likely be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-150915- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 313 AM CST Sat Nov 14 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Breezy south to southeast winds will develop today into this evening, becoming strong westerly winds late tonight into early Sunday morning. A Small Craft Advisory is in effect through this afternoon. Then as winds increase ahead of the front and then behind it the small craft will be upgraded to a Gale Warning. There is a small chance for thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong westerly winds of 35 to 45 knots will continue for much of Sunday before starting to taper off late Sunday night. A Gale Warning is in effect through Sunday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-150915- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 313 AM CST Sat Nov 14 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Gusty south to southeast winds develop this afternoon and continue through early Sunday ahead of a cold front. Winds shift to the west early Sunday morning as the front moves through. Southerly gusts up to 40 knots are possible. A Gale Warning remains in effect. There is a small chance for thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong westerly winds develop behind the front with Storm Force gusts expected through Sunday evening. A Storm Watch has been issued from Sunday morning through Sunday evening. Sunday night winds drop below Storm Force but Gale Force gusts are still expected through Monday morning. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:31 AM CST | Small Craft Advisory | MKX | 11 hr | |
| Nov 14, 1:06 PM CST | Storm Warning | MKX | 29 hr | |
| Nov 14, 1:08 PM CST | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.